Alert archive / New York / River Flood Warnings in 2011
River Flood Warning 41, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Apr 12, 2011, 12:00 PM EDT for Rensselaer County, Saratoga County, Washington County, New York. It took effect at Apr 12, 2011, 8:00 PM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2011, 12:00 PM EDT (16:00 UTC)
- In effect from
- Apr 12, 2011, 8:00 PM EDT
- Expired
- Apr 15, 2011, 10:36 PM EDT
- In force
- 3 days
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
Counties Rensselaer County, NY, Saratoga County, NY, Washington County, NY
The radar
The Albany radar (KENX), 63 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
008
WGUS41 KALY 121600
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1200 PM EDT TUE APR 12 2011
NYC083-091-115-130400-
/O.NEW.KALY.FL.W.0041.110413T0000Z-000000T0000Z/
/SYLN6.1.ER.110413T0000Z.110413T0900Z.000000T0000Z.NO/
1200 PM EDT TUE APR 12 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HUDSON RIVER BELOW CHAMPLAIN CANAL LOCK 5 SCHUYLERVILLE.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 10 AM TUESDAY THE RIVER ELEVATION BELOW LOCK 5 WAS...89.5 FEET.
* FLOOD ELEVATION IS 90.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD ELEVATION BY 8 PM
TUESDAY AND RISE TO NEAR 90.2 FEET BY 5 AM WEDNESDAY. IT IS EXPECTED
TO REMAIN ABOVE FLOOD THROUGH TUESDAY NIGHT.
* IMPACT...WHEN THE RIVER REACHES 90.0 FEET...WATER BEGINS TO FLOOD
THE STILLWATER FLATS NEAR THE SOD FARM...WRIGHTS LOOP...AND FERRY LANE.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME TUE TUE WED WED WED
HUDSON RIVER
SCHUYLERVILL 90.0 89.5 TUE 10 AM 89.7 90.0 90.2 90.2 90.2
$$11 follow-up statements
279
WGUS81 KALY 130313
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1113 PM EDT TUE APR 12 2011
NYC083-091-115-131513-
/O.CON.KALY.FL.W.0041.000000T0000Z-000000T0000Z/
/SYLN6.1.ER.110413T0203Z.110413T0900Z.000000T0000Z.NO/
1113 PM EDT TUE APR 12 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* FROM 10 PM TUESDAY UNTIL FURTHER NOTICE.
* AT 10 AM TUESDAY THE STAGE WAS 89.5 FEET.
* FLOOD STAGE IS 90.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 10 PM
TUESDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 90.2 FEET BY 5 AM
WEDNESDAY.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME TUE WED WED WED WED
HUDSON RIVER
SCHUYLERVILL 90.0 89.5 TUE 10 AM 90.1 90.1 90.1
$$809
WGUS81 KALY 131206
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
806 AM EDT WED APR 13 2011
NYC083-091-115-140006-
/O.CON.KALY.FL.W.0041.000000T0000Z-000000T0000Z/
/SYLN6.1.ER.110412T2223Z.110414T0000Z.000000T0000Z.NO/
806 AM EDT WED APR 13 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL FURTHER NOTICE.
* AT 7 AM WEDNESDAY THE STAGE WAS 90.8 FEET.
* FLOOD STAGE IS 90 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 91.5 FEET BY 8 PM
WEDNESDAY...THEN BEGIN FALLING.
* IMPACT...AT 91.5 FEET...WATER MAY GET INTO CANAL CORPORATION
BUILDING BASEMENT.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME WED THU THU THU THU
HUDSON RIVER
SCHUYLERVILL 90.0 90.8 WED 07 AM 91.5 91.1 90.6
$$080
WGUS81 KALY 132110
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
510 PM EDT WED APR 13 2011
NYC113-140910-
/O.CON.KALY.FL.W.0042.000000T0000Z-000000T0000Z/
/RVRN6.1.ER.110413T1030Z.110414T1800Z.000000T0000Z.NO/
510 PM EDT WED APR 13 2011
THE FLOOD WARNING CONTINUES FOR
THE SCHROON RIVER AT RIVERBANK.
* UNTIL FURTHER NOTICE.
* AT 4 PM WEDNESDAY THE STAGE WAS 7.3 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 7.7 FEET BY 2 PM
THURSDAY ...THEN BEGIN FALLING.
* IMPACT...AT 7.0 FEET...WATER FLOODS INTO NEARBY LOWLANDS
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME WED THU THU THU THU
SCHROON RIVER
RIVERBANK 7.0 7.3 WED 04 PM 7.5 7.6 7.7 7.7 7.7
$$
NYC083-091-115-140910-
/O.CON.KALY.FL.W.0041.000000T0000Z-000000T0000Z/
/SYLN6.1.ER.110412T2223Z.110413T1600Z.000000T0000Z.NO/
510 PM EDT WED APR 13 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT BELOW LOCK 5 SCHUYLERVILLE.
* UNTIL FURTHER NOTICE.
* AT 12 PM WEDNESDAY THE LOWER POOL ELEVATION WAS 90.8 FEET.
* FLOOD ELEVATION IS 90.0 FEET.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME WED THU THU THU THU
HUDSON RIVER
SCHUYLERVILL 90.0 90.8 WED 12 PM 91.0 91.0 90.9 90.8 90.5
$$
NYC043-065-140909-
/O.EXT.KALY.FL.W.0043.110413T2117Z-000000T0000Z/
/HIKN6.1.ER.110413T2117Z.110414T1200Z.000000T0000Z.NO/
510 PM EDT WED APR 13 2011
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE WEST CANADA CREEK BELOW HINCKLEY RESERVOIR
* FROM 5 PM WEDNESDAY UNTIL FURTHER NOTICE.
* AT 4 PM WEDNESDAY THE RESERVOIR ELEVATION WAS 1227 FEET.
* FLOOD ELEVATION IS 1227 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 5 PM
WEDNESDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 1228 FEET BY 8
AM THURSDAY.
* IMPACT...AT 1227 FEET...TWO FEET OF WATER ARE SPILLING OVER AND THE
RIVER BEGINS TO OVERFLOW ONTO RECREATIONAL PROPERTIES DOWNSTREAM.
AT KAST BRIDGE...NEAR HERKIMER...THE RIVER SHOULD REMAIN BELOW FLOOD.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME WED THU THU THU THU
WEST CANADA CR
HINCKLEY 1227.0 1227.0 WED 05 PM 1227.1 1227.5 1227.7 1227.6 1227.3
$$997
WGUS81 KALY 140846
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
446 AM EDT THU APR 14 2011
NYC113-142046-
/O.CON.KALY.FL.W.0042.000000T0000Z-000000T0000Z/
/RVRN6.1.ER.110413T1030Z.110414T1800Z.000000T0000Z.NO/
446 AM EDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE SCHROON RIVER AT RIVERBANK.
* UNTIL FURTHER NOTICE.
* AT 4 AM THURSDAY THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 7.7 FEET BY 2 PM
THURSDAY ...THEN BEGIN FALLING.
* IMPACT...AT 7.0 FEET...WATER FLOODS INTO NEARBY LOWLANDS
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
SCHROON RIVER
RIVERBANK 7.0 7.6 THU 04 AM 7.7 7.7 7.7 7.6
$$
NYC083-091-115-142046-
/O.CON.KALY.FL.W.0041.000000T0000Z-000000T0000Z/
/SYLN6.1.ER.110412T2223Z.110413T1600Z.000000T0000Z.NO/
446 AM EDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL FURTHER NOTICE.
* AT 12 PM WEDNESDAY THE STAGE WAS 90.8 FEET.
* FLOOD STAGE IS 90.0 FEET.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
HUDSON RIVER
SCHUYLERVILL 90.0 90.8 WED 12 PM
$$
NYC043-065-142046-
/O.CON.KALY.FL.W.0043.000000T0000Z-000000T0000Z/
/HIKN6.1.ER.110413T2115Z.110414T1200Z.000000T0000Z.NO/
446 AM EDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE WEST CANADA CREEK AT HINCKLEY.
* UNTIL FURTHER NOTICE.
* AT 3 AM THURSDAY THE STAGE WAS 1227 FEET.
* FLOOD STAGE IS 1227 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 1228 FEET BY 8 AM
THURSDAY ...THEN BEGIN FALLING.
* IMPACT...AT 1228 FEET...THREE FEET OF WATER ARE SPILLING OVER AND
THERE IS WIDESPREADFLOODING BETWEEN HINCKLEY AND HERKIMER
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
WEST CANADA CR
HINCKLEY 1227.0 1227.2 THU 04 AM 1227.4 1227.3 1227.2
1227.1
$$968
WGUS81 KALY 140856 CCA
FLSALY
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
448 AM EDT THU APR 14 2011
NYC113-142100-
/O.CON.KALY.FL.W.0042.000000T0000Z-000000T0000Z/
/RVRN6.1.ER.110413T1030Z.110414T1800Z.000000T0000Z.NO/
448 AM EDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE SCHROON RIVER AT RIVERBANK.
* UNTIL FURTHER NOTICE.
* AT 4 AM THURSDAY THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 7.7 FEET BY 2 PM
THURSDAY ...THEN BEGIN FALLING.
* IMPACT...AT 7.0 FEET...WATER FLOODS INTO NEARBY LOWLANDS
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
SCHROON RIVER
RIVERBANK 7.0 7.6 THU 04 AM 7.7 7.7 7.7 7.6
$$
NYC083-091-115-142100-
/O.COR.KALY.FL.W.0041.000000T0000Z-000000T0000Z/
/SYLN6.1.ER.110412T2223Z.110413T1600Z.000000T0000Z.NO/
448 AM EDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL FURTHER NOTICE.
* AT 12 PM WEDNESDAY THE STAGE WAS 90.8 FEET.
* FLOOD STAGE IS 90.0 FEET.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
HUDSON RIVER
SCHUYLERVILL 90.0 90.8 WED 12 PM 90.7 90.6 90.5 90.4
$$
NYC043-065-142100-
/O.CON.KALY.FL.W.0043.000000T0000Z-000000T0000Z/
/HIKN6.1.ER.110413T2115Z.110414T1200Z.000000T0000Z.NO/
448 AM EDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE WEST CANADA CREEK AT HINCKLEY.
* UNTIL FURTHER NOTICE.
* AT 3 AM THURSDAY THE STAGE WAS 1227 FEET.
* FLOOD STAGE IS 1227 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 1228 FEET BY 8 AM
THURSDAY ...THEN BEGIN FALLING.
* IMPACT...AT 1228 FEET...THREE FEET OF WATER ARE SPILLING OVER AND
THERE IS WIDESPREADFLOODING BETWEEN HINCKLEY AND HERKIMER
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
WEST CANADA CR
HINCKLEY 1227.0 1227.2 THU 04 AM 1227.4 1227.3 1227.2
1227.1
$$912
WGUS81 KALY 141257
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
857 AM EDT THU APR 14 2011
NYC083-091-115-150057-
/O.EXT.KALY.FL.W.0041.000000T0000Z-110415T1528Z/
/SYLN6.1.ER.110412T2223Z.110414T1100Z.110415T0928Z.NO/
857 AM EDT THU APR 14 2011
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL FRIDAY MORNING.
* AT 7 AM THURSDAY THE STAGE WAS 91 FEET.
* FLOOD STAGE IS 90 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 5 AM FRIDAY.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME THU THU FRI FRI FRI
HUDSON RIVER
SCHUYLERVILL 90.0 91.0 THU 07 AM 90.8 90.6 90.2 89.9 89.6
$$446
WGUS81 KALY 141905
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
305 PM EDT THU APR 14 2011
NYC083-091-115-150705-
/O.EXT.KALY.FL.W.0041.000000T0000Z-110416T1021Z/
/SYLN6.1.ER.110412T2223Z.110414T1100Z.110416T0421Z.NO/
305 PM EDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL SATURDAY MORNING.
* AT 230 PM THURSDAY THE STAGE WAS 91 FEET.
* FLOOD STAGE IS 90 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 1 AM SATURDAY.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
HUDSON RIVER
SCHUYLERVILL 90.0 91.0 THU 02 PM 90.9 90.8 90.7 90.4 89.9
$$684
WGUS81 KALY 150251
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1051 PM EDT THU APR 14 2011
NYC083-091-115-151451-
/O.CON.KALY.FL.W.0041.000000T0000Z-110416T1021Z/
/SYLN6.1.ER.110412T2223Z.110414T1100Z.110416T0421Z.NO/
1051 PM EDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL SATURDAY MORNING.
* AT 2 PM THURSDAY THE STAGE WAS 91.0 FEET.
* FLOOD STAGE IS 90.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 12 AM SATURDAY.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
HUDSON RIVER
SCHUYLERVILL 90.0 91.0 THU 02 PM 90.2 89.9 89.7 89.5
$$056
WGUS81 KALY 151100
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
700 AM EDT FRI APR 15 2011
NYC083-091-115-152300-
/O.EXT.KALY.FL.W.0041.000000T0000Z-110416T0014Z/
/SYLN6.1.ER.110412T2223Z.110414T1100Z.110415T1814Z.NO/
700 AM EDT FRI APR 15 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL THIS EVENING.
* AT 645 AM FRIDAY THE STAGE WAS 90.3 FEET.
* FLOOD STAGE IS 90 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 2 PM FRIDAY.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
HUDSON RIVER
SCHUYLERVILL 90.0 90.3 FRI 07 AM 89.7 89.5 89.3 89.1
$$368
WGUS41 KALY 152141
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
540 PM EDT FRI APR 15 2011
NYC083-091-115-160940-
/O.EXT.KALY.FL.W.0041.000000T0000Z-000000T0000Z/
/SYLN6.1.ER.110412T2223Z.110414T1100Z.000000T0000Z.NO/
540 PM EDT FRI APR 15 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT SCHUYLERVILLE
* UNTIL FURTHER NOTICE.
* AT 5 PM FRIDAY THE STAGE WAS...90.0 FEET AND WAS SLOWLY FALLING.
* FLOOD STAGE IS 90.0 FEET.
* IMPACT...THE STAGE WILL SLOWLY FALL TO BELOW FLOOD STAGE THIS
EVENING...AND CONTINUE SLOWLY FALLING OVERNIGHT AND SATURDAY.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
HUDSON RIVER
SCHUYLERVILL 90.0 90.0 FRI 05 PM 89.9 89.7 89.4 89.2 89.0
$$045
WGUS81 KALY 160236
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1036 PM EDT FRI APR 15 2011
NYC083-091-115-160306-
/O.CAN.KALY.FL.W.0041.000000T0000Z-110416T0236Z/
/SYLN6.1.ER.110412T2223Z.110414T1100Z.110415T2011Z.NO/
1036 PM EDT FRI APR 15 2011
THE FLOOD WARNING IS CANCELLED FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* AT 10 PM FRIDAY THE STAGE WAS 89.9 FEET.
* FLOOD STAGE IS 90.0 FEET.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME SAT SAT SAT SAT SUN
HUDSON RIVER
SCHUYLERVILL 90.0 89.9 FRI 05 PM 89.6 89.5 89.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Apr 12, 10:30 AM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 12, 10:30 AM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1030 AM EDT TUE APR 12 2011
.SYNOPSIS...
OUR REGION WILL SEE A PARADE OF WEATHER SYSTEMS THE NEXT FEW DAYS
AS WE ARE ON THE BATTLE LINES BETWEEN CHILLY AIR TO THE NORTH AND
WARM WEATHER TO THE SOUTH. HIGH PRESSURE WILL BUILD EAST TODAY
FROM THE GREAT LAKES AS A COLD FRONT WILL STALL FROM OFF LONG
ISLAND TO THE CENTRAL APPALACHIANS. A STORM WILL ORGANIZE OVER
WEST VIRGINIA TODAY AND MOVE SLOWLY NORTHEAST REACHING THE GULF OF
MAINE THURSDAY. WEAK HIGH PRESSURE WILL DISSIPATE OVER THE REGION
THURSDAY. A COLD FRONT WILL DROP SOUTH ACROSS NEW YORK AND NEW
ENGLAND THURSDAY NIGHT STALLING OVER THE MID ATLANTIC STATES
FRIDAY. A LARGE STORM WILL MOVE INTO THE GREAT LAKES REGION FOR
THE WEEKEND.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
RADAR SHOWS THE BATTLE BETWEEN THE WARM ADVECTION AND COLD
ADVECTION...WITH A SHARP NORTHERN EDGE OF PRECIPITATION OVER
SOUTHERN AREAS OF THE FORECAST REGION. SATELLITE IMAGERY SHOWS
SOME SUBSIDENCE OVER CENTRAL AND NORTHERN AREAS TENDING TO MIX OUT
CLOUDINESS...AT LEAST IN THE NEAR TERM. QUITE A DRY LAYER SEEN IN
THE AREA 12Z SOUNDINGS IN CENTRAL AND NORTHERN AREAS.
EVENTUALLY...THE WARM ADVECTION AND MOISTURE ADVECTION WILL
WIN...LATE THIS AFTERNOON AND TONIGHT...WHICH IS WHEN THE RAIN AND
CLOUDS WILL MOVE NORTH MORE STEADILY. UNTIL THEN...JUST THE MID
HUDSON VALLEY AND NW CT WILL SEE THE BEST CHANCES FOR
RAIN...PERHAPS NUDGING TOWARD THE SOUTHERN BERKSHIRES LATE THIS
AFTERNOON. WITH SOME PERIODS OF FILTERED SUNSHINE IN CENTRAL AND
NORTHERN AREAS...RAISED HIGH TEMPERATURES A DEGREE OR TWO. CLOUD
COVER AND PROBABILITIES FOR PRECIPITATION ADJUSTED A BIT.
PREV AFD BELOW...
AT 615AM WSR88D RETURNS ALREADY SPREADING -RA BACK INTO SOUTHERN
TIER. MAY NOT YET BE REACHING THE GROUND. IR CURVE SHOWING CLOUD
TOP COOLING AS AREAS OF OVERRUNNING DEVELOPING ACROSS PA/NJ WHICH ARE
LIFTING NE TWRD FCST AREA. THIS IS FASTER THAN EARLIER THINKING
ANS IS BACKED BY ECMWF AND NEW NAM. WILL BRING RETURN OF PCPN FROM
S TO N SEVERAL HOURS FASTER THAN PVS FCST.
TEXT BOOK CASE OF CYCLOGENESIS DURING THIS PERIOD AS GEM/GFS/NAM
ARE PRETTY MUCH ON SAME SHEET OF MUSIC. ONLY DIFFERENCES ARE IN
THE TIMING OF PCPN/CLOUDS RETURNING TODAY. FCST REFLECTS GEM/GFS
VIEW WITH A FASTER RETURN NORTH OF CLOUDS/PCPN VS THE NAM DELAYING
IT BY 6-12 HOURS.
A DECELERATING CDFNT PASSES FM SOUTHEAST NEW ENGLAND TO WV. AT THE
SAME TIME 500 HPA CUTOFF MOVING EAST IN TENNESSEE VLY DEVELOPS SFC
LOW OVERNIGHT WHICH DEEPENS GRADUALLY TUESDAY. AT THE SAME TIME
ANOTHER 500HPA TROF IS PASSING QUICKLY ACROSS QUEBEC AND N NEW ENG
AND IN ITS WAKE SFC HIGH BUILDS INTO N NY AND N NEW ENG. INITIALLY
TODAY MOST OF FCA IS UNDER CONTROL OF THE SFC HIGH AND CLEARING.
WITH THE EXCEPTION OF THE SOUTHERN FEW COUNTIES OF NY AND LITCHFIELD
CO WHERE ISENTROPIC LIFT ALONG THE DEVELOPING STORMS WMFNT INCREASES
CLOUDS QUICKLY DURING THE DAY. WILL BE A WIDE RANGE OF CONDITIONS
OVER MOST OF AREA TODAY FROM BRIGHT SUN NORTH TO DAMP AND CLOUDY
ALONG S TIER. THIS EVENING AND TNGT SFC LOW CONTINUES TO DEEPEN OVER
DELMARVA BECOMING COASTAL. WAA CLOUDS OVERSPREAD ENTIRE REGION AND
-RA FOLLOWS WITH CMC GEM/GFS BRINGING RAIN INTO THE SOUTHERN FCA
DURING THE LATE AFTN AND EVENING...WHILE THE NAM HOLDS IT OFF TILL
LATE EVENING. FCST WILL REFLECT GFS/GEM TIMING.
TEMPS TODAY WILL EXHIBIT AN NON-DIURNAL PATTERN WITH TEMPS STEADILY
DROPPING IN CAA IN WAKE OF CDFNT. POINTS IN SE ARE JUST NOW SEEING
FROPA AND TEMPS ARE NR 70...WHILE IN N AREAS THEY HAVE FALLEN TO
40S. TEMPS WILL FALL REST OF NIGHT AND INTO THE MORNING UNTIL THE
POINT WHERE SUN OFFSETS THE EFFECTS OF CAA. USED GMOS 3 HOURS
TEMPS THROUGH THIS PERIOD AND DEVELOPED MAX/MINS FROM THEM.
WITH RECENT PERIOD OF ELEVATED TEMPS RUNOFF FM SNOW MELT CONTINUES
IN ADIRONDACKS AND GREEN MOUNTAINS. STREAM LEVELS AND FLOWS
REMAIN ELEVATED IN THESE AREAS AND A SCATTERING OF SITES WILL
REACH OR EXCEED FLOOD STAGE DURING THIS PERIOD. FLOOD WATCH
REMAINS IN EFFECT IN THESE AREAS
AS THE 500 HPA CUT OFF LIFTS SLOWLY NE IT BCMS NEGATIVELY TILTED
WEDNESDAY AND SFC LOW MOVES TO NY BIGHT. PERIOD OF RAIN CONTINUES
THROUGH THE DAY. QPF DURING THE EVENT THROUGH WEDNESDAY APPEARS TO
BE ON ORDER OF 0.75 TO 1.25 IN MOST AREAS...A FEW MAX VALUES AS HIGH
AS 1.50 INCHES ON VARIOUS MODELS. WITH RAIN FALLING OVER 24 HOURS
THESE AMOUNTS SHOULD NOT PRESENT FLOOD ISSUES OTHER THAN IN AREAS
WHERE SNOW MELT IS RUNNING HIGH IN ADIRONDACKS AND GREEN
MOUNTAINS...AND THE RAIN WILL ARRIVE LATE IN THESE LOCATIONS
SOMETIME TONIGHT.
FOR TEMPS...HIGHS WEDNESDAY WILL BE IN THE 40S TO AROUND 50 IN
THE WIDESPREAD RAIN AND NORTHERLY WIND FLOW.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
AREAS OF LIGHT RAIN/DRIZZLE SHOULD LINGER THROUGH WED EVENING...AS
DEFORMATION REGION SLOWLY MOVES E/NE ACROSS THE AREA. RAIN/DRIZZLE
SHOULD TAPER OFF AROUND OR AFTER MIDNIGHT...BUT SKIES MAY BE SLOW
TO CLEAR. AREAS OF FOG COULD FORM AS WELL. FOR MIN TEMPS...EXPECT
MID TO UPPER 30S IN MOST AREAS...ALTHOUGH SOME LOWER 30S WILL BE
POSSIBLE ACROSS PORTIONS OF THE DACKS.
THU/THU NT...CLOUDS MAY BE SLOW TO DEPART THU MORNING...ESP ACROSS
EASTERN AREAS...WHERE DEVELOPING UPSLOPE W/NW FLOW SH0ULD ALLOW
CLOUDS TO PERSIST LONGER. BY AFTERNOON...EXPECT PARTLY TO MOSTLY
SUNNY SKIES...WITH BEST CHANCE FOR SUNSHINE ACROSS VALLEY REGION.
FOR MAX TEMPS...EXPECT MAINLY UPPER 50S TO LOWER 60S IN
VALLEYS...WITH 40S TO LOWER 50S ACROSS HIGHER ELEVATIONS. FOR THU
NT...A WEAK COLD FRONT IS EXPECTED TO DROP SE ACROSS THE REGION.
DYNAMICS AND MOISTURE APPEAR TO BE LIMITED...SO EXPECT MAINLY
CLOUDS AND A WIND SHIFT TO ACCOMPANY THE FRONT. EXPECT MIN TEMPS
TO FALL INTO THE 30S IN MOST AREAS...EXECPT NEAR 40 ACROSS THE MID
HUDSON VALLEY...WITH SOME MID/UPPER 20S POSSIBLE ACROSS PORTIONS
OF THE SOUTHERN ADIRONDACKS.
FRI/FRI NT...AT THIS TIME...WILL KEEP THIS PERIOD DRY...ALTHOUGH
00Z/12 ECMWF HINTS AT SOME LIGHT SHOWERS/SPRINKLES ACROSS
NORTH/CENTRAL PORTIONS OF THE REGION WITH THE PASSAGE OF ANOTHER
SHORTWAVE. OTHERWISE...EXPECT PARTLY TO MOSTLY SUNNY SKIES
FRI...ALBEIT COOLER...WITH MAXES MAINLY IN THE 50S IN THE
VALLEYS...AND 40S FOR HIGHER ELEVATIONS. FOR FRI NT/SAT
AM...EXPECT MINS TO FALL INTO THE 35-40 RANGE WITHIN
VALLEYS...WITH 20S TO LOWER 30S ACROSS HIGHER ELEVATIONS. IT
SHOULD BE NOTED THAT IF SKIES REMAIN CLEAR LONGER...MUCH COLDER
TEMPS WILL BE POSSIBLE...PERHAPS 5-10 DEGREES COLDER THAN CURRENTLY
INDICATED.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
SAT-SUN...MODELS DIVERGE IN THE EVOLUTION OF AN UPPER LEVEL LOW
ACROSS THE OHIO VALLEY...WITH THE GFS KEEPING THE SYSTEM
DEEPER...SLOWER...AND A BIT FURTHER SOUTH AND WEST...WHILE THE GEM
AND ECMWF DEPICT A WEAKER...MORE PROGRESSIVE SYSTEM.
NEVERTHELESS...ALL MODELS HINT AT A PERIOD OF RAIN...MOST LIKELY
SOMETIME LATE SAT INTO SAT NT...BEFORE TAPERING TO SHOWERS FOR
SUNDAY. SO...HAVE INDICATED HIGHEST POPS LATE SAT INTO SAT
NT...TAPERING TO CHC FOR SUNDAY...WITH STRATIFORM RAIN MENTIONED
SAT-SAT NT...THEN SHOWERS FOR SUNDAY. TEMPS MAY BE COLD ENOUGH TO
SOME SNOW/SLEET TO BE MIXED IN ACROSS NORTHERN AREAS AT PRECIP
ONSET...ESP SHOULD IT OCCUR EARLIER THAN EXPECTED SAT MORNING.
TEMPS WILL REMAIN BELOW SEASONAL LEVELS DURING THIS PERIOD...WITH
MAXES MAINLY IN THE 40S AND 50S...AND OVERNIGHT MINS MAINLY IN THE
30S AND 40S.
MON...EXPECT GRADUALLY IMPROVING CONDITIONS AS THE INFLUENCE OF
THE UPPER LEVEL LOW/TROUGH DIMINISHES ACROSS THE REGION.
HOWEVER...COLD TEMPS ALOFT MAY ALLOW FOR SOME SHOWERS TO DEVELOP
MON AFTN...AND THEREFORE HAVE KEPT SLIGHT CHC TO LOW CHC POPS MON.
EXPECT TEMPS TO REACH THE 50S IN VALLEYS WITH 40S ACROSS HIGHER
ELEVATIONS MON...WITH OVERNIGHT MINS GENERALLY IN THE
30S...EXCEPT FOR SOME 20S ACROSS NORTHERN AREAS AND HIGHER
ELEVATIONS WITHIN THE CATSKILLS AND WESTERN NEW ENGLAND.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
TWO SURGES OF MOISTURE WILL AFFECT THE TAF SITES OVER THE NEXT 24
HOURS...THE FIRST PRODUCING LIGHT RAIN THIS MORNING THROUGH EARLY
AFTERNOON AT KPOU...WITH SOME SPRINKLES POSSIBLY REACHING KALB/KGFL
AROUND MIDDAY THROUGH EARLY AFTERNOON...THEN A STEADIER RAINFALL
OVERSPREADING ALL TAF SITES FROM SOUTH TO NORTH...BETWEEN
00Z-04Z/WED.
CONDITIONS SHOULD REMAIN VFR AT KGFL AND KALB THROUGH THIS
EVENING...WITH MAINLY VFR AT KPOU...ALTHOUGH A PERIOD OF MVFR COULD
OCCUR THIS MORNING WITH A PERIOD OF RAIN. CONDITIONS WILL
DETERIORATE OVERNIGHT FROM S TO N...TRENDING INTO MVFR...WITH
EMBEDDED AREAS OF IFR POSSIBLE BY DAYBREAK.
NORTHWEST WINDS WILL GRADUALLY VEER INTO THE N...THEN NE TODAY AT
8-12 KT...WITH SOME GUSTS THIS MORNING UP TO 15-20 KT. NE WINDS WILL
PERSIST THROUGH TONIGHT...AT 5-10 KT.
LOW LEVEL WIND SHEAR COULD BECOME PROBLEMATIC LATE TONIGHT...AS SFC
WINDS REMAIN FROM THE NE AT 8-12 KT...WHILE WINDS AROUND 2000 FT AGL
BECOME E/SE...AND INCREASE TO 30-40 KT.
OUTLOOK...
WED-WED NT...MVFR/IFR. CHC -RA.
THU-FRI...VFR. NO SIG WX.
SAT...VFR/MVFR...RAIN DEVELOPING.
&&
.FIRE WEATHER...
A COLD FRONT WILL SETTLE SOUTH OF THE REGION TODAY. A LOW PRESSURE
SYSTEM DEVELOPING ALONG THIS FRONT OVER THE OHIO VALLEY WILL
TRAVEL NORTHEAST TOWARD LONG ISLAND LATE TONIGHT INTO
WEDNESDAY...SPREADING LIGHT TO MODERATE RAIN INTO THE REGION.
NORTHWEST WINDS WILL VEER INTO THE NORTH...THEN NORTHEAST BY THIS
AFTERNOON...WITH SPEEDS GENERALLY 10 TO 20 MPH...WITH SOME
STRONGER GUSTS POSSIBLE. WINDS WILL REMAIN NORTHEAST TO EAST
TONIGHT INTO WEDNESDAY...AT 10 TO 20 MPH.
THE RELATIVE HUMIDITY WILL DROP INTO THE 35-45 PERCENT RANGE
ACROSS NORTHERN AREAS...AND 45-55 PERCENT ACROSS CENTRAL AND
SOUTHERN AREAS THIS AFTERNOON...BEFORE RECOVERING INTO THE 85-95
PERCENT RANGE TONIGHT.
A WETTING RAIN IS EXPECTED TO DEVELOP TONIGHT...AND PERSIST INTO
WEDNESDAY.
&&
.HYDROLOGY...
THE FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THIS AFTERNOON FOR
THE ADIRONDACK ZONES...THE UPPER HUDSON FROM TROY NORTH...AND
SOUTHERN VERMONT. THE THREAT STILL REMAINS FOR SOME RIVER POINTS
TO GET ABOVE FLOOD STAGE INTO THIS AFTERNOON DUE TO THE
SIGNIFICANT SNOW MELT FROM MONDAY...COMBINED WITH RAINFALL WHICH
OCCURRED FROM SHOWERS AND THUNDERSTORMS MONDAY EVENING.
A POTENTIAL EXISTS FOR MINOR FLOODING THIS WEEK IN AREAS WHERE
THERE IS STILL SNOW LEFT OVER FROM THE WINTER...MOSTLY IN THE
ADIRONDACKS AND THE HIGHER ELEVATIONS OF SOUTHERN VERMONT. THERE
REMAINS A CONSIDERABLE AMOUNT OF WATER IN THE SNOW PACK ACROSS THE
ADIRONDACKS AND IN THE HIGHER ELEVATIONS OF SOUTHERN VERMONT. ACROSS
THE ADIRONDACKS 6-12 INCHES OF WATER REMAINS IN THE SNOW PACK...AND
5-10 INCHES ACROSS THE HIGHER ELEVATIONS OF SOUTHERN VERMONT.
MELTING SNOW FROM THE TUG HILL COULD ALSO BRING THE MOHAWK RIVER
CLOSE TO BANK FULL FROM LAKE DELTA DOWN TO UTICA AND HERKIMER.
ANOTHER LOW PRESSURE SYSTEM APPROACHING FROM THE SOUTHWEST WILL
BRING A HALF INCH TO ONE INCH OF RAIN TO THE REGION TUESDAY NIGHT
AND WEDNESDAY.
THERE WILL BE A BRIEF PERIOD OF DRY WEATHER LATE IN THE WEEK...
ALLOWING RIVERS TO RECEDE SOME...BUT THERE MAY BE ANOTHER PERIOD OF
PROLONGED WET WEATHER FOR THE UPCOMING WEEKEND AS A FRONT STALLS
CLOSE TO THE REGION AND ANOTHER CUTOFF LOW...WITH THE POTENTIAL FOR
ANOTHER ONE TO TWO INCHES OF RAIN. THIS COULD AGAIN BRING STREAMS
AND RIVERS CLOSE TO BANKFULL...AND CAUSE FLOODING TO DEVELOP ON SLOW
REACTING RIVERS SUCH AS THE SCHROON RIVER DOWNSTREAM OF SCHROON
LAKE.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR NYZ032-033-039-
041>043-050-053-082>084.
MA...NONE.
VT...FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR VTZ013>015.
&&
SYNOPSIS...NAS
NEAR TERM...NASHazardous weather outlook, Apr 12, 4:43 AM EDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 443 AM EDT TUE APR 12 2011 NYZ032-033-039-041>043-050-053-082>084-VTZ013>015-131100- NORTHERN HERKIMER-HAMILTON-SOUTHERN FULTON-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SOUTHERN SARATOGA- WESTERN RENSSELAER-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 443 AM EDT TUE APR 12 2011 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN AND WESTERN ADIRONDACKS...AND THE HUDSON VALLEY FROM TROY NORTH IN EAST CENTRAL NEW YORK...AND FOR SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A LOW PRESSURE SYSTEM IS EXPECTED TO PRODUCE MODERATE RAINFALL AMOUNTS TUESDAY NIGHT INTO WEDNESDAY. THIS ADDITIONAL RAINFALL...COMBINED WITH HIGH WATER LEVELS FROM PREVIOUS RAINFALL AND SNOWMELT MAY ALLOW SOME STREAMS AND RIVERS TO REACH OR EXCEED BANKFULL ONCE AGAIN WEDNESDAY INTO THURSDAY. ADDITIONAL RAINFALL IS POSSIBLE SATURDAY INTO SUNDAY...WHICH COULD ALSO CAUSE STREAMS AND RIVERS TO REACH OR EXCEED BANKFULL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE VIA STANDARD OPERATING PROCEDURES. CTZ001-013-MAZ001-025-NYZ038-040-047>049-051-052-054-058>061-063>066- 131100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-MONTGOMERY-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-WESTERN ALBANY- EASTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS- 443 AM EDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FOLLOWING AREAS OF EAST CENTRAL NEW YORK...THE MOHAWK AND SCHOHARIE VALLEYS...THE TACONICS AND EASTERN CATSKILLS...AND THE HUDSON VALLEY SOUTH OF TROY...AND FOR THE BERKSHIRES OF WESTERN MASSACHUSETTS AND LITCHFIELD COUNTY CONNECTICUT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 10:55 PM EDT | River Flood Warning | ALY | Hamilton | 11 hr |
Nearby
River Flood Warnings in New York, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.